# SDR CKSA96347

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110111
- Condition: Damaged
- Location: Ws 106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT WING LOWER TRAILING EDGE PANEL AT STA 106 HAS HOLE IN IT.  REMOVED AND REPLACED LOWER TRAILING EDGE PANEL AT STA 106 IAW SRM 53-01-0, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82156.
